Journal of the Mathematical Society of Japan

Note on the Kummer-Hilbert reciprocity law.

Katsumi SHIRATANI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 12, Number 4 (1960), 412-421.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261147731

Digital Object Identifier
doi:10.2969/jmsj/01240412

Mathematical Reviews number (MathSciNet)
MR0132738

Zentralblatt MATH identifier
0111.04502

Subjects
Primary: 10.68
Secondary: 10.67

Citation

SHIRATANI, Katsumi. Note on the Kummer-Hilbert reciprocity law. J. Math. Soc. Japan 12 (1960), no. 4, 412--421. doi:10.2969/jmsj/01240412. https://projecteuclid.org/euclid.jmsj/1261147731


Export citation